2 doctors weighed in:
I'm currently on a statin. Can taking an allergy medicine combined with pseudoehprine raise my ALT (liver enzymes )levels in a blood test ?
2 doctors weighed in

Dr. Bac Nguyen
Family Medicine
1 doctor agrees
In brief: Possible...
Most medications are processed in the liver and thus may cause elevation of your enzymes, but antihistamine/pseudoephedrine are relatively safe if used in appropriate dosage and duration.
Since you are taking statin, you need regular monitoring. Inform your doc of all meds you are taking, script or otc... Minimiize alcohol intake will help.. Good luck.

In brief: Possible...
Most medications are processed in the liver and thus may cause elevation of your enzymes, but antihistamine/pseudoephedrine are relatively safe if used in appropriate dosage and duration.
Since you are taking statin, you need regular monitoring. Inform your doc of all meds you are taking, script or otc... Minimiize alcohol intake will help.. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors